Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Flexible partially stable algebras


Author: Chester E. Tsai
Journal: Trans. Amer. Math. Soc. 122 (1966), 48-63
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9947-1966-0195917-4
MathSciNet review: 0195917
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0195917-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society